[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after overeating

Julie, Sure... this is normal.  My doctors accounted for this long ago
before I was even on a pump. I was using a sliding scale then...no pump (I
still use the same formulas though). My program called for me to use the
formula (bs/30)-3 normally to give supplements for high bs, but if the bs
was over 200, I was to use (bs/20)-3. In the first formula it works out to
be 1 unit of insulin for every 30pts of bs, in the second formula it is 1
unit for every 20pts.
It is a fact that insulin is less effective, on a unit by unit basis, the
higher your bs is. You should ask your doctor about this and get some
directions to suit you individual needs in this matter.-James
----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Saturday, June 23, 2001 11:57 PM
Subject: [IP] Highs after overeating

> I find that when I overeat (i.e., nosh on 4 bowls of cereal, etc.) and
> some sort of high carboyhydrate level, the 'appropriate' amount of insulin
> longer works.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml